Protein and Acne?!

  1. Registered User
    powelson86's Avatar
    Join Date
    Jan 2008
    Posts
    42
    Answers
    0

    Protein and Acne?!


    Hey guys, so I started taking ON protein a couple months ago and the back side of my arms have been breaking out like crazy.. I at first attributed it to my cycle of M-drol that ended a couple months ago. Then after it just wanted going away or dying down at all my protein was the only other thing I had changed. I quit taking on 3 days ago and my arms have started finally clearing up. Is it possible there could be any correlation? Could it be from too much protein? I've never heard of this happening to anyone before... Kinda hoping someone out there has had the same or similar thing happen? Thanks in advance guys!

  2. Gold Member
    Big BAMA's Avatar
    Stats
    6'2"  228 lbs.
    Join Date
    Oct 2006
    Posts
    2,409
    Answers
    0


    Could be a rash, How is your lactose tolerance?
  3. Registered User
    powelson86's Avatar
    Join Date
    Jan 2008
    Posts
    42
    Answers
    0


    It's good never had a problem with being allergic to anything thats why this threw me off. It has definitely looked like a rash because is was just the whole backside of both my arms, looked disgusting started wearing sleeves into the gym to hide it haha
    •   
       

  4. Gold Member
    Big BAMA's Avatar
    Stats
    6'2"  228 lbs.
    Join Date
    Oct 2006
    Posts
    2,409
    Answers
    0


    What if any other supplements are you taking?
  5. Registered User
    powelson86's Avatar
    Join Date
    Jan 2008
    Posts
    42
    Answers
    0


    nothing, been off everything besides protien for the past 2 months. last thing i ran was a phera mdrol bridge about 3 months ago
  6. Gold Member
    Big BAMA's Avatar
    Stats
    6'2"  228 lbs.
    Join Date
    Oct 2006
    Posts
    2,409
    Answers
    0


    Were you doing the protein while on the phera-Mdrol bridge?
  7. Registered User
    powelson86's Avatar
    Join Date
    Jan 2008
    Posts
    42
    Answers
    0


    made the switch from iso mass to ON 100% whey toward the end of it
  8. Registered User
    powelson86's Avatar
    Join Date
    Jan 2008
    Posts
    42
    Answers
    0


    i have an old bottle of eas sitting here i keep handy for when i run out of protein and the only difference on the ingredient labels is lactase....
  9. Gold Member
    Big BAMA's Avatar
    Stats
    6'2"  228 lbs.
    Join Date
    Oct 2006
    Posts
    2,409
    Answers
    0


    Quote Originally Posted by powelson86 View Post
    made the switch from iso mass to ON 100% whey toward the end of it
    It might have been the PH you were taking, I break out usually near the end of cycles and the first of the PCT. and it's usually on the shoulders or the side of my arms. It's the subbaccious(sp) glands that produce extra oil during this time from the increase of Testosterone. I know I misspelled the name of that gland but basically more test means more pimples, That's why teenage boys have pizza faces.
  •   

      
     

Similar Forum Threads

  1. Problems with acne...what AAS/PH not give acne?
    By DaveMcNaul in forum Anabolics
    Replies: 24
    Last Post: 06-03-2009, 08:27 PM
  2. acne, acne.org and my situation
    By purebred in forum Nutrition / Health
    Replies: 33
    Last Post: 04-29-2009, 04:27 PM
  3. Protein fact's new acne supp
    By Max32 in forum Supplements
    Replies: 42
    Last Post: 02-20-2006, 01:48 AM
  4. Do acne meds effect muscle gains/protein synthesis
    By BigBadDbol in forum Anabolics
    Replies: 1
    Last Post: 11-30-2003, 12:28 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in